Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Convergence of a class of cubic interpolatory splines

Authors: A. Chatterjee and H. P. Dikshit
Journal: Proc. Amer. Math. Soc. 82 (1981), 411-416
MSC: Primary 41A15; Secondary 65D07
MathSciNet review: 612731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The interpolation problem of matching a cubic spline at one intermediate point and cubic spline with multiple knots at two intermediate points between the successive knots are studied when the interpolatory points are not necessarily equispaced.

References [Enhancements On Off] (What's this?)

  • [1] Carl de Boor, A practical guide to splines, Applied Mathematical Sciences, vol. 27, Springer-Verlag, New York-Berlin, 1978. MR 507062
  • [2] H. P. Dikshit, On cubic spline interpolation, J. Approximation Theory 22 (1978), 105-111.
  • [3] A. Meir and A. Sharma, Convergence of a class of interpolatory splines, J. Approximation Theory 1 (1968), 243–250. MR 0235356
  • [4] A. Sharma and J. Tzimbalario, Quadratic splines, J. Approximation Theory 19 (1977), no. 2, 186–193. MR 0435674

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A15, 65D07

Retrieve articles in all journals with MSC: 41A15, 65D07

Additional Information

Keywords: Cubic spline, interpolation, nonequispaced interpolatory points, existence and uniqueness, convergence
Article copyright: © Copyright 1981 American Mathematical Society